# SDR DALA2024083008573

- Difficulty date: September 30, 2022
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 92,028 hours, 42,355 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: ER/A 597800-14AD HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQUIRED.  THE SUBJECT LOG 2432038 IS DTE RELATED. STAGE II APPROVAL PROVIDED AT REV A. THE REPAIR OF SECTION I IS PENDIN G STAGE III APPROVAL PRIOR TO THE ESTABLISHED THRESHOLD UPDATED LIMITS FROM 86937 FH AND 43361 FC TO 88200 FH AND 44100 FC PER ERA 597800-14 AD.S. (LP: 2432038)
